# SDR QXEA2024052800143

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,871 hours, 9,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LH FORWARD FUSELAGE EXTERNAL SKIN BETWEEN FR11-FR12 AND STRINGERS 14L AND 15L. REPLACED LH FORWARD FUSELAGE EXTERNAL SKIN BETWEEN FR11-FR12 AND STRINGERS 14L AND 15L REF SRM 51-40-08.
